Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Holomorphic foliations and the Kobayashi metric

Authors: T. Duchamp and M. Kalka
Journal: Proc. Amer. Math. Soc. 67 (1977), 117-122
MSC: Primary 57D30; Secondary 32H15
MathSciNet review: 0464258
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we extend the notion of the Kobayashi metric from complex manifolds to holomorphic foliations of smooth manifolds. This gives a notion of a hyperbolic foliation. We prove that a hyperbolic foliation of a compact manifold is compact and Hausdorff.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D30, 32H15

Retrieve articles in all journals with MSC: 57D30, 32H15

Additional Information

PII: S 0002-9939(1977)0464258-2
Keywords: Holomorphic foliation, Kobayashi metric
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia